# SDR QR9R2022110900001

- Difficulty date: November 9, 2022
- Submitted: November 9, 2022
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 06720089119
- Aircraft time: 4,638 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Headrest
- Part number: 1157601
- Condition: Broken
- Location: Pilot Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A POSTFLIGHT INSPECTION REVEALED PILOT HEADREST ASSEMBLY WAS BROKEN. REMOVED AND REPLACED HEADREST ASSY IAW CMM 25-10-17.
